# SDR CALA2022072501863

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Rh Fwd Cab Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) RH FWD CABIN: FLOOR SEAT TRACK OUTBOARD FR20 HAS CORROSION. DOT 61-013() EVALUATED SEAT TRACK Y-1292 FOUND OUT OF LIMITS IAW SRM 53-11-15 -283-010, REMOVED AND REPLACED IAW SRM 51-72-11-911-001. EMP# V9 36041 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 34698.
